BibTeX record journals/dm/MorF84

download as .bib file

@article{DBLP:journals/dm/MorF84,
  author    = {Moshe Mor and
               Aviezri S. Fraenkel},
  title     = {Cayley permutations},
  journal   = {Discrete Mathematics},
  volume    = {48},
  number    = {1},
  pages     = {101--112},
  year      = {1984},
  url       = {https://doi.org/10.1016/0012-365X(84)90136-5},
  doi       = {10.1016/0012-365X(84)90136-5},
  timestamp = {Sun, 28 May 2017 13:25:03 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/MorF84},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics